# SDR FDEA201202210632

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ARC030435
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RT W/W T/E ADJACENT AREA OF TRAPEZOIDAL FITTING STRUCTURE SUPPORT FOUND WITH CORROSION.  REPAIR CARRIED OUT IAW EA 1-5710-154300.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
